A dilogarithm identity on moduli spaces of curves

Feng Luo Ser Peow Tan

Geometric Analysis and Geometric Topology mathscidoc:1912.43790

Journal of Differential Geometry, 97, (2), 255-274, 2014
We establish an identity for closed hyperbolic surfaces whose terms depend on the dilogarithms of the lengths of simple closed geodesics in all 3-holed spheres and 1-holed tori in the surface.
No keywords uploaded!
[ Download ] [ 2019-12-24 20:58:28 uploaded by Feng_Luo ] [ 20 downloads ] [ 0 comments ]
@inproceedings{feng2014a,
  title={A dilogarithm identity on moduli spaces of curves},
  author={Feng Luo, and Ser Peow Tan},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224205828499694354},
  booktitle={Journal of Differential Geometry},
  volume={97},
  number={2},
  pages={255-274},
  year={2014},
}
Feng Luo, and Ser Peow Tan. A dilogarithm identity on moduli spaces of curves. 2014. Vol. 97. In Journal of Differential Geometry. pp.255-274. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224205828499694354.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved